# SDR DALA2023092807973

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=1022 BTW LONGERON 26 RH TO LONGERON 26 LH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00499: CORROSION LEVEL 2. FRAME CLIP STA Y=1022 BTW LONGERON 26 RH TO LONGERON 26 LH WAS REPLACED AND INSTALLED PER DWG 9912243 TEM 383 REV JM AND B717-200 SRM 51-41-02-0G. (LP #2990225)
